Cyclophosphamide-associated uroepithelial toxicity [8]

R. J. Aviles, Stacey Rizza, P. L. Elkin

Research output: Contribution to journalLetter

Original languageEnglish (US)
Number of pages1
JournalAnnals of Internal Medicine
Volume131
Issue number7
DOIs
StatePublished - Oct 5 1999

Fingerprint

Calcinosis
Granulomatosis with Polyangiitis
Hydronephrosis
Hematuria
Immunosuppressive Agents
Cyclophosphamide
Necrosis
Epithelium

ASJC Scopus subject areas

  • Internal Medicine

Cite this

Cyclophosphamide-associated uroepithelial toxicity [8]. / Aviles, R. J.; Rizza, Stacey; Elkin, P. L.

In: Annals of Internal Medicine, Vol. 131, No. 7, 05.10.1999.

Research output: Contribution to journalLetter

@article{28aba3212ee345a7b18edb9a1733836d,
title = "Cyclophosphamide-associated uroepithelial toxicity [8]",
author = "Aviles, {R. J.} and Stacey Rizza and Elkin, {P. L.}",
year = "1999",
month = "10",
day = "5",
doi = "10.7326/0003-4819-131-7-199910050-00034",
language = "English (US)",
volume = "131",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "7",

}

TY - JOUR

T1 - Cyclophosphamide-associated uroepithelial toxicity [8]

AU - Aviles, R. J.

AU - Rizza, Stacey

AU - Elkin, P. L.

PY - 1999/10/5

Y1 - 1999/10/5

UR - http://www.scopus.com/inward/record.url?scp=0033527397&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033527397&partnerID=8YFLogxK

U2 - 10.7326/0003-4819-131-7-199910050-00034

DO - 10.7326/0003-4819-131-7-199910050-00034

M3 - Letter

C2 - 10507982

AN - SCOPUS:0033527397

VL - 131

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 7

ER -